# SDR SIMA20240130001

- Difficulty date: January 3, 2024
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N217NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000515
- Aircraft time: 20,655 hours, 13,419 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Rod
- Part number: 17103640901
- Condition: Chafed
- Location: Rt C/P Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COPILOT DV WINDOW LWR ROD ASSY HAS CHAFE MARK.  REMOVED AND REPLACED COPILOT DV WINDOW ROD ASSY PN 171-08640-901 IN ACCORDANCE WITH AMM 56-10-00
